Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 274681, 6 pages
http://dx.doi.org/10.1155/2014/274681
Research Article

Stabilization of a Class of Stochastic Systems with Time Delays

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China

Received 4 May 2014; Accepted 16 June 2014; Published 2 July 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Jian Wang and Cuixia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Wang and Cuixia Li, “Stabilization of a Class of Stochastic Systems with Time Delays,” Journal of Applied Mathematics, vol. 2014, Article ID 274681, 6 pages, 2014. https://doi.org/10.1155/2014/274681.